MAUDE Adverse Event Report: Abbott Laboratories Alinity s HIV Ag/Ab Combo Reagent Kit; Serology Tests Used For Infectious Disease Screening Of Blood And Plasma Donatio

Abbott Laboratories Alinity s HIV Ag/Ab Combo Reagent Kit; Serology Tests Used For Infectious Disease Screening Of Blood And Plasma Donatio
Catalog Number 06P01-61
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false reactive alinity s hiv ag/ab combo and provided the following data: sample id (b)(6) results are 1.84, 2.84, and 2.86.Nat: negative.Sample id (b)(6) results are 1.41, 1.43, and 1.49.Nat: negative.Sample id (b)(6) results are 1.07, 2.35, and non-reactive (result not provided).Nat: negative.Sample id (b)(6) results are 1.00, 6.66, and non-reactive (result not provided).Nat: negative.Sample id (b)(6) results are 15.65, 34.64, and 4.10.Nat: negative.Sample id (b)(6) results are 13.15, 18.05, and 30.90.Nat: negative.Sample id (b)(6) results are 4.04, 4.06, and 6.20.Nat: negative.Sample id (b)(6) results are 10.93, 19.58, and 20.23.Nat: negative.Sample id (b)(6) results are 37.48, 45.01, and 43.48.Nat: negative.No results were provided for sample ids (b)(6) and (b)(6).The customer reported that all samples generated negative nat results.The customer further communicated that the samples were for the purpose of tissue donation, however the customer confirmed discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.

Brand Name
Alinity s HIV Ag/Ab Combo Reagent Kit
Common Device Name
Serology Tests Used For Infectious Disease Screening Of Blood And Plasma Donatio
Manufacturer (Section D)
Abbott Laboratories
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
Abbott Laboratories
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50595564
Report Number1415939-2026-00023
Device Sequence Number13158402
Product Code SDN
UDI-Device Identifier00380740202859
UDI-Public(01)00380740202859(17)261011(10)81038MM00
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
BL 125679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06P01-61
Device Lot Number81038MM00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (b)(6)
Patient SexUnknown